# SDR SWAA2022120773167

- Difficulty date: November 18, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 70,151 hours, 41,389 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT PLATE ASSY LOC. FRONT SPAR APPROX STA 1016 AT VERTICAL STABILIZER.  REPLACED SUPPORT PLATE ASSY LOC. FRONT SPAR APPROX BS 1016 AT VERTICAL STABILIZER AND FASTENER IAW DWG 176A3101 SHEET 4 REV -, AND SRM 51-10-02 ITEM 9.
